# SDR ALGA2012321000004

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N9YTNT
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 5,863 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 412010427101
- Condition: Worn
- Location: Drive Link
- Component: Drive Link, Bell
- Component part number: 412010405111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE LINK BEARING WORN BEYOND LIMITS.
